Alert archive / North Dakota / Flash Flood Warnings in 2019

Flash Flood Warning 2, NWS Bismarck, ND

July 8, 2019Burleigh County, North Dakota

NWS Bismarck, ND issued this flash flood warning at Jul 8, 2019, 5:25 PM CDT for Burleigh County, North Dakota. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2019, 5:25 PM CDT (22:25 UTC)
Expired
Jul 8, 2019, 8:08 PM CDT
In force
3 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

County Burleigh County, ND

The radar

The Bismarck radar (KBIS), 2 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 5:30 PM CDTFLASH FLOOD1 Wnw Bismarck, NDWATER WAS BEGINNING TO OVERFLOW THE CURBS ALONG AVENUE C NEAR DOWNTOWN BISMARCK.
Jul 8, 6:02 PM CDTFLASH FLOOD1 Sw Bismarck, NDPICTURE POSTED ON FACEBOOK OF FLASH FLOODING ON INDIANA AVE WEST OF WASHINGTON STREET IN BISMARCK. WATER IS FLOWING OVER THE CURBS ON BOTH SIDES OF THE ROAD.
Jul 8, 6:18 PM CDTHEAVY RAIN 2.84 Wsw Lincoln, NDBROADCAST MEDIA PARTNER RELAYED RAINFALL REPORT.
Jul 8, 7:00 PM CDTHEAVY RAIN 1.553 Sse Bismarck, NDRAIN HAD ENDED AT THE TIME OF OBSERVATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.4 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2019-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2019-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1630 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1099 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

053 
WGUS53 KBIS 082225
FFWBIS
NDC015-090130-
/O.NEW.KBIS.FF.W.0002.190708T2225Z-190709T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Bismarck ND
525 PM CDT Mon Jul 8 2019

The National Weather Service in Bismarck has issued a

* Flash Flood Warning for...
  Southwestern Burleigh County in south central North Dakota...

* Until 830 PM CDT.

* At 525 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Bismarck, Lincoln, Mcdowell Dam Recreation Area and University Of
  Mary.

Additional rainfall amounts of 3 inches are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4670 10079 4672 10080 4672 10078 4673 10078
      4675 10084 4677 10084 4679 10082 4681 10082
      4682 10083 4686 10082 4685 10062 4669 10066

$$

KRANZ
4 follow-up statements
539 
WGUS73 KBIS 082250
FFSBIS

Flash Flood Statement
National Weather Service Bismarck ND
550 PM CDT Mon Jul 8 2019

NDC015-090130-
/O.CON.KBIS.FF.W.0002.000000T0000Z-190709T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burleigh ND-
550 PM CDT Mon Jul 8 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHWESTERN BURLEIGH COUNTY...

At 548 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Radar estimated rainfall amounts as 
high as two and a half inches of rain have been observed over the 
Bismarck area. Flash flooding is likely occurring.

Some locations that will experience flooding include...
Bismarck, Lincoln, Mcdowell Dam Recreation Area and University Of
Mary.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4670 10079 4672 10080 4672 10078 4673 10078
      4675 10084 4677 10084 4679 10082 4681 10082
      4682 10083 4686 10082 4685 10062 4669 10066

$$

KRANZ
753 
WGUS73 KBIS 082325
FFSBIS

Flash Flood Statement
National Weather Service Bismarck ND
625 PM CDT Mon Jul 8 2019

NDC015-090130-
/O.CON.KBIS.FF.W.0002.000000T0000Z-190709T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burleigh ND-
625 PM CDT Mon Jul 8 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHWESTERN BURLEIGH COUNTY...

At 621 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain moving eastward out of the Bismarck area. Over an inch and a 
half of rain has already fallen at the Bismarck airport, with radar 
estimates over 3 inches in certain portions of town. Light rain 
still continues within the warned area. Numerous reports of flash 
flooding in the Bismarck area have been received, with many roads 
covered in several inches of water. Although heavy rain has ended, 
some roads are still flooded. Do not drive onto flooded roads.

Some locations that will experience flooding include...
Bismarck, Lincoln, Mcdowell Dam Recreation Area and University Of
Mary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4670 10079 4672 10080 4672 10078 4673 10078
      4675 10084 4677 10084 4679 10082 4681 10082
      4682 10083 4686 10082 4685 10062 4669 10066

$$

KRANZ
374 
WGUS73 KBIS 090007
FFSBIS

Flash Flood Statement
National Weather Service Bismarck ND
707 PM CDT Mon Jul 8 2019

NDC015-090130-
/O.CON.KBIS.FF.W.0002.000000T0000Z-190709T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burleigh ND-
707 PM CDT Mon Jul 8 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHWESTERN BURLEIGH COUNTY...

Although rain has ended across the warned area as of 704 PM CDT, 
some flooded roads are still being reported. Over an inch and a half 
of rain has already fallen at the Bismarck airport, with radar 
estimates over 3 inches in certain portions of town. Do not drive 
onto flooded roads.

Some locations that will experience flooding include...
Bismarck, Lincoln, Mcdowell Dam Recreation Area and University Of
Mary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4670 10079 4672 10080 4672 10078 4673 10078
      4675 10084 4677 10084 4679 10082 4681 10082
      4682 10083 4686 10082 4685 10062 4669 10066

$$

KRANZ
046 
WGUS73 KBIS 090108
FFSBIS

Flash Flood Statement
National Weather Service Bismarck ND
808 PM CDT Mon Jul 8 2019

NDC015-090118-
/O.CAN.KBIS.FF.W.0002.000000T0000Z-190709T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burleigh ND-
808 PM CDT Mon Jul 8 2019

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN BURLEIGH COUNTY IS
CANCELLED...

Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4670 10079 4672 10080 4672 10078 4673 10078
      4675 10084 4677 10084 4679 10082 4681 10082
      4682 10083 4686 10082 4685 10062 4669 10066

$$

KRANZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 5:13 PM CDT, 12 minutes earlier.

Area forecast discussion, Jul 8, 5:13 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
513 PM CDT Mon Jul 8 2019

.UPDATE...
Issued at 459 PM CDT Mon Jul 8 2019

Severe convection continues across portions of central and western
ND. Main focus is from around Bismarck/Mandan northeast to
Carrington and Jamestown. Convection is developing along an
earlier outflow boundary that is sagging slowly southeast. We
could see additional convection develop here through the evening
within a very unstable environment. All threats, including
tornadoes are in play at least initially, if new convection
remains discrete. Convection farther northeast toward Carrington
and Jamestown may be more multi-cellular in nature, with potential
bowing segments. Finally will need to continue to monitor the far
northwest, as very unstable lapse rates remain behind the cold
front. Could continue to see large hail with storms that develop
over northwest into north central ND this evening.

UPDATE Issued at 243 PM CDT Mon Jul 8 2019

Updated to expand the Flash Flood Watch to include McHenry,
Pierce, and Rollette counties. Also made the entire watch go into
effect now. Enhanced stretching potential along the line of
severe thunderstorms from Mercer through McLean counties has
contributed to numerous reports of tornadoes with the line.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 117 PM CDT Mon Jul 8 2019

Severe weather likely this afternoon and evening highlights the
short term forecast.

A surface low pressure is currently centered in northwest North
Dakota with a boundary extending from southwest to north central
ND. Aloft, a trough west of the forecast area continues to
propagate downstream, with low-level moisture continuing to advect
into the Northern Plains from a strong 850 jet nosing into our
south-central counties. This boundary will be the forcing
mechanism for severe thunderstorms, with very steep low level
lapse rates present and current analysis showing MLCAPE values
around 3000-4000 J/kg. Already beginning to see some cb forming
along the boundary so expecting cap is very little at this point.
Best intersection of low and deep-layer shear seems to be in a
corridor north of Interstate 94 and east of Highway 83, where bulk
shear is forecast to be around 40-45 knots. This is also the area
where SRH is expected to be strongest around 150 m2/s2, so threat
for a few tornadoes and the largest hail will likely be in the
region generally from Bismarck to northeast North Dakota.

A few discrete supercells are expected initially, likely in
central North Dakota, as deep layer shear is more perpendicular to
the boundary. This is when the greatest threat for tornadoes and
large hail will be, before the anvil-level shear begins to
dominate storm mode and upscale growth is favored. This will lead
to more of a cluster-type storm mode, likely in front of and along
the boundary. This upscale growth, combined with very high
precipitable water values, gives concern for very heavy rainfall
with training possible along the boundary as the low-level jet
continues to push into southern ND, helping convection continue.
Therefore, have issued a Flash Flood Watch for parts of southwest
and south central North Dakota in anticipation of this.

As the night continues and the storm mode continues to get more
multicellular, expecting the severe threat to slowly decrease.
However, still anticipating plenty of rainfall and possible
thunderstorms across western and central North Dakota as the
slow-moving low pressure center becomes stacked with a low aloft.
This is forecast to quickly deepen and keep precipitation around
through all of Tuesday. Any thunderstorms are likely to be on the
east side of the surface low with some instability still present,
but severe threat is marginal at best. As the boundary from today
passes, Tuesday's temperatures will be cooler than today's, with
highs in the upper 60s in western North Dakota.

.LONG TERM...(Tuesday night through Monday)
Issued at 117 PM CDT Mon Jul 8 2019

The long term forecast is highlighted by summerlike temperatures
and a few chances for showers and thunderstorms.

As the stacked surface low progresses east of the forecast area,
rain will continue overnight Tuesday and slowly taper off west to
east by Wednesday morning. From there, upper-level ridging begins
to dominate over a strong high pressure in the southwestern US.
Wednesday and Thursday look to be mostly dry and warming up from
Tuesday's cooler temperatures. Some showers and thunderstorms are
possible for the end of the work week and into the weekend with
some shortwave impulses moving through the upper-level flow, but
the overall pattern looks to be relatively consistent through the
extended forecast.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 459 PM CDT Mon Jul 8 2019

Severe thunderstorms will continue to develop across southwest and
central North Dakota this afternoon and evening. Very large hail,
damaging winds, and LIFR conditions are expected. Rain showers and
thunderstorms will continue tonight through Tuesday with MVFR/IFR
ceilings developing.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday morning for NDZ005-012-013-
019>023-033>036-041-042-044>047-050.

&&

UPDATE...TWH
SHORT TERM...MJ
LONG TERM...MJ
AVIATION...TWH
Hazardous weather outlook, Jul 8, 5:12 PM CDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
512 PM CDT Mon Jul 8 2019

NDZ005-012-013-019>023-033>036-041-042-044>047-050-092215-
Rolette-McHenry-Pierce-Mercer-Oliver-McLean-Sheridan-Wells-Stark-
Morton-Burleigh-Kidder-Hettinger-Grant-Adams-Sioux-Emmons-Logan-
McIntosh-
512 PM CDT Mon Jul 8 2019 /412 PM MDT Mon Jul 8 2019/

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, southeast North Dakota,
and southwest North Dakota.

.DAY ONE...Tonight

Severe thunderstorms are expected this afternoon and evening. A
few tornadoes, large hail up to tennis ball size, and damaging
wind gusts up to 70 mph are all possible along with the very heavy
rain. A Flash Flood Watch is in effect until Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are forecast for Tuesday, Thursday night, and over
the coming weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed from later this afternoon and at
least until midnight tonight. Report all tornadoes, hail, storm
wind gusts of 40 mph or higher, any pooling of rain water, and
rain amounts to your National Weather Service in Bismarck. More
experienced spotters should report information related to storm
structure as well.

NDZ001>004-009>011-017-018-025-031-032-037-040-043-048-051-092215-
Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McKenzie-
Dunn-Foster-Golden Valley-Billings-Stutsman-Slope-Bowman-La Moure-
Dickey-
512 PM CDT Mon Jul 8 2019 /412 PM MDT Mon Jul 8 2019/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, southeast North Dakota, and
southwest North Dakota.

.DAY ONE...Tonight

Severe thunderstorms are expected this afternoon and evening. A
few tornadoes, large hail up to tennis ball size, and damaging
wind gusts up to 70 mph are all possible along with the very heavy
rain. The greatest potential is across southwest and central North
Dakota.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are forecast for Tuesday, Thursday night, and over
the coming weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed from later this afternoon and at
least until midnight tonight. Report all tornadoes, hail, storm
wind gusts of 40 mph or higher, any pooling of rain water, and
rain amounts to your National Weather Service in Bismarck. More
experienced spotters should report information related to storm
structure as well.

In the hours before

Local storm report, Jul 8, 3:50 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
350 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             TURTLE LAKE             47.52N 100.89W
07/08/2019  M0.88 INCH       MCLEAN             ND   PUBLIC

            HAIL LASTED FROM 3:32 PM TIL 3:39 PM.

&&

RK
Local storm report, Jul 8, 4:01 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
401 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             HARVEY                  47.77N 99.94W
07/08/2019  E0.88 INCH       WELLS              ND   PUBLIC

&&

RK
Local storm report, Jul 8, 4:23 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
423 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HEAVY RAIN       UNDERWOOD               47.46N 101.14W
07/08/2019  M3.10 INCH       MCLEAN             ND   PUBLIC

&&

TJK
Local storm report, Jul 8, 4:35 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
435 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             8 WNW LEFOR             46.74N 102.71W
07/08/2019  E1.00 INCH       STARK              ND   PUBLIC

            HEAVY RAIN MEASURED AT 1.40 ALSO. HAIL
            LASTED FOR 20 MINUTES.

&&

RK
Local storm report, Jul 8, 5:12 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
512 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             4 S BISMARCK            46.75N 100.80W
07/08/2019  E1.00 INCH       BURLEIGH           ND   NWS EMPLOYEE

&&

RK
Local storm report, Jul 8, 5:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
522 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             12 SW HANNOVER          46.99N 101.62W
07/08/2019  E1.00 INCH       OLIVER             ND   PUBLIC

&&

RK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 1:52 AM CDTSpecial Weather StatementBISDivide23 min
Jul 8, 5:18 AM CDTSpecial Weather StatementBISRolette57 min
Jul 8, 5:37 AM CDTSevere Thunderstorm WarningBISBottineau, Rolette38 min
Jul 8, 1:09 PM CDTFlash Flood WatchBISAdams, Burleigh, Emmons, Grant, Hettinger, Kidder and 10 more17 hr
Jul 8, 1:32 PM CDTSpecial Weather StatementBISOliver28 min
Jul 8, 1:55 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver65 min
Jul 8, 2:10 PM CDTTornado WarningBISMcLean, Mercer, Oliver35 min
Jul 8, 2:13 PM CDTSevere Thunderstorm WarningBISDunn, Stark62 min
Jul 8, 2:30 PM CDTFlash Flood WarningBISMcLean, Mercer, Oliver3 hr
Jul 8, 2:40 PM CDTSevere Thunderstorm WarningBISStark48 min
Jul 8, 2:42 PM CDTTornado WarningBISMcLean, Sheridan33 min
Jul 8, 3:13 PM CDTSevere Thunderstorm WarningBISMcLean47 min
Jul 8, 3:47 PM CDTSevere Thunderstorm WarningBISMercer, Morton, Oliver43 min
Jul 8, 4:04 PM CDTSevere Thunderstorm WarningBISPierce, Wells56 min
Jul 8, 4:10 PM CDTSevere Thunderstorm WarningBISMorton50 min
Jul 8, 4:49 PM CDTSevere Thunderstorm WarningBISDivide41 min
Jul 8, 4:51 PM CDTSevere Thunderstorm WarningBISKidder, Stutsman, Wells54 min
Jul 8, 4:53 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton52 min
Jul 8, 5:01 PM CDTSevere Thunderstorm WarningBISMorton44 min
Jul 8, 5:28 PM CDTSevere Thunderstorm WarningBISDivide47 min
Jul 8, 5:35 PM CDTSpecial Weather StatementBISFoster40 min
Jul 8, 5:44 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Morton, Sioux41 min
Jul 8, 5:47 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman41 min

Nearby

Flash Flood Warnings in North Dakota, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.